Reasonable Rates
Bibliographic Data
| ID | 10172367 |
|---|---|
| Authors | Alton D Adams (corresponding author) |
| Year | 1903 |
| Volume | 12 |
| Issue | 1 |
| Pages | 79-97 |
| Publication date | 1903-12-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/251012 |
| OpenAlex | W4243946949 |
| Language | EN |
| Citations received | 1 |
Download · Library science · Operations research · Political science · World Wide Web · Computer Science · Engineering · Transport and Economic Policies
| Citations per year | 0.5 |
|---|---|
| Citation span | 2024 - 2024 (1) |
| Highly cited | No |